Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 315, NWS Atlanta, GA

June 15, 2011Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2011, 10:09 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 10:09 PM EDT (02:09 UTC)
Expired
Jun 15, 2011, 11:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:35 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WUUS52 KFFC 160209
SVRFFC
GAC271-309-160300-
/O.NEW.KFFC.SV.W.0315.110616T0209Z-110616T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TELFAIR COUNTY IN CENTRAL GEORGIA
  SOUTHERN WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 1100 PM EDT

* AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR MCRAE...
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SCOTLAND AND LUMBER CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY MORNING FOR NORTHEASTERN GEORGIA.

&&

LAT...LON 3195 8298 3208 8297 3213 8263 3208 8262
      3208 8261 3206 8262 3205 8260 3204 8261
      3199 8257 3194 8257 3192 8261 3192 8267
      3189 8270
TIME...MOT...LOC 0210Z 268DEG 23KT 3201 8289

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:00 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 15, 8:00 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT WED JUN 15 2011

.PREV DISCUSSION... /ISSUED 522 PM EDT WED JUN 15 2011/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A WEAK WARM FRONT HAS PUSHED INTO NORTH CENTRAL GA... AND CURRENTLY
LIES EAST OF DALTON. INCREASING MOISTURE AND INSTABILITIES
COUPLED WITH DISTURBANCES EMBEDDED WITHIN THE WNW FLOW ALOFT WILL
CONTINUE TO SPARK SHOWERS AND THUNDERSTORMS ACROSS THE TN VALLEY AND
MUCH OF NORTH GA THIS AFTERNOON AND EVENING. STEEPENING LAPSE RATES
AND A 40-50KT MID LEVEL FLOW COULD SUPPORT A FEW SEVERE STORMS THIS
AFTERNOON AND EVENING... WITH THE GREATER THREAT NOW GENERALLY NORTH
OF A CARROLLTON TO ATLANTA TO HOMER LINE... WHERE A SEVERE
THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 8 PM THIS EVENING. AREAS IN
AND AROUND THE WATCH COULD SEE DAMAGING WIND OF 60 MPH OR GREATER
AND LARGE HAIL FROM A FEW STRONG STORMS. THE SEVERE STORM THREAT
WILL GREATLY DIMINISH BY LATE EVENING (9-10PM) WITH LOSS OF DAYTIME
HEATING. HOWEVER...SCATTERED SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND INTO MID-LATE
THURSDAY MORNING AS A WEAK FRONTAL BOUNDARY PUSHES INTO CENTRAL GA
THURSDAY AFTERNOON...WITH A DRIER WNW FLOW IN ITS WAKE. MODELS
SUGGEST THIS FRONT STALLS ACROSS CENTRAL GA LATE THURSDAY...AND
POSSIBLY PROVIDES THE FOCUS FOR ISOLATED SHOWERS/THUNDERSTORMS
ACROSS MAINLY CENTRAL GA THURSDAY AFTERNOON-FRIDAY NIGHT. WITH MUCH
UNCERTAINTY ON TIMING AND LOCATION...HAVE BLANKETED THE FORECAST
AREA WITH A 20 PERCENT CHANCE FOR THESE PERIODS. AS FOR TEMPS...HAVE
LEANED TOWARD THE MAV LOWS AND MET HIGHS FOR MOST AREAS THROUGH THE
SHORT TERM.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE IN THE MID AND UPPER LEVELS SETTLES IN OVER THE DEEP
SOUTH ON SATURDAY AND REMAINS A CONVECTIVE LIMITING INFLUENCE
THROUGH THE EXTENDED PERIODS. IT APPEARS THE EASTERN ZONES THAT LIE
ON THE EASTERN PERIPHERY OF THE UPPER RIDGE HAVE THE SLIGHTLY
GREATER CHANCE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY. HAVE MAINTAINED A SLIGHT CHANCE POP FOR ALL ZONES FOR
MUCH OF THE EXTENDED EACH DAY AS A STORM COULD POP JUST ABOUT
ANYWHERE EACH DAY.

&&

.AVIATION...
00Z UPDATE...
TIMING OF CONVECTION COMBINED WITH WIND DIRECTION AFTER PASSAGE
OF STORMS IS CHALLENGE IN THIS FORECAST. ONCE LINE OF STORMS
CLEARS NORTHERN TAF SITES...WINDS COULD SNEAK IN FROM THE NE DUE TO
OUTFLOW FROM THE STORMS. SHOWERS COULD AFFECT NORTHERN TAF SITES BETWEEN
08-12Z. CB NEAR END OF FORECAST PERIOD...BUT SOUTHERN SITES HAVE
BETTER CHANCES FOR CONVECTION COMPARED TO THE NORTH.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ON CIGS AND VSBYS.
MEDIUM CONFIDENCE ON PCPN AND WINDS.
LOW CONFIDENCE ON TIMING OF CONVECTION.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  92  66  95 /  50  20  20  20
ATLANTA         71  93  72  93 /  50  20  20  20
BLAIRSVILLE     62  87  58  87 /  60  20  20  20
CARTERSVILLE    65  93  65  93 /  60  20  20  20
COLUMBUS        73  96  71  95 /  40  20  20  20
GAINESVILLE     68  91  69  92 /  50  20  20  20
MACON           70  94  69  95 /  40  20  20  20
ROME            66  93  65  93 /  60  20  20  20
PEACHTREE CITY  66  93  67  94 /  50  20  20  20
VIDALIA         72  95  72  97 /  40  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH FULTON...
PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...
WALKER...WHITE...WHITFIELD.

&&
Hazardous weather outlook, Jun 15, 12:55 PM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT WED JUN 15 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1255 PM EDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA LATE THIS AFTERNOON AND TONIGHT.

.SYNOPSIS...
STRENGTHENING NORTHWEST FLOW ALOFT WAS NOTED ACROSS THE REGION AS
A STRONG UPPER-LEVEL DISTURBANCE WAS MOVING FROM THE CENTRAL
PLAINS TOWARD THE TENNESSEE VALLEY. A WEAK WARM FRONT ACROSS SOUTH
GEORGIA WILL DRIFT BACK NORTH INTO NORTH GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT
WILL BE DAMAGING WINDS. FREQUENT LIGHTNING CAN ALSO BE EXPECTED.
SOME OF THE THUNDERSTORMS ACROSS NORTH GEORGIA WILL ALSO BE CAPABLE
OF PRODUCING QUARTER-SIZED HAIL. THUNDERSTORMS ARE EXPECTED TO MOVE
INTO NORTHWEST GEORGIA AROUND 1 PM EDT...AND MOVE SOUTHEAST REACHING
ATLANTA AROUND 6 PM EDT AND MACON BY 10 PM EDT. THE MOST LIKELY AREA
FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM CEDARTOWN...TO
ALPHARETTA...TO GAINESVILLE BETWEEN 1 PM AND 10 PM EDT.

.DISCUSSION...
A STRONG SHORT WAVE...EMBEDDED WITHIN WEST-NORTHWEST FLOW
ALOFT...WILL MOVE FROM THE CENTRAL PLAINS TOWARD THE EASTERN
TENNESSEE VALLEY AND MID-ATLANTIC REGION DURING THE NEXT 24 HOURS.
UNUSUALLY STRONG SHEAR FOR MID-JUNE WILL ACCOMPANY THIS SYSTEM. BY
EVENING...35 TO 40 KNOTS OF LOW-LEVEL SHEAR IS EXPECTED TO TRAVERSE
THE NORTHERN SECTION OF THE STATE. WITH HIGH TEMPERATURES AGAIN WELL
INTO THE 90S AND DEWPOINTS RISING INTO THE MID 60S...CAPE VALUES
WILL EXCEED 3000 J/KG ACROSS PARTS OF NORTH CENTRAL AND NORTHWEST
GEORGIA BY LATE AFTERNOON. LIFTED INDICES WILL DROP TO AS LOW AS -8
IN THIS SAME REGION. THIS COMBINATION OF PARAMETERS WILL SUPPORT
SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS EAST CENTRAL AND
MIDDLE GEORGIA EARLY THURSDAY...WITH ISOLATED SEVERE THUNDERSTORMS
POSSIBLE ACROSS THE EASTERN SECTIONS OF MIDDLE GEORGIA THURSDAY
AFTERNOON. OTHERWISE...THERE IS A CHANCE OF THUNDERSTORMS EACH DAY
FRIDAY THROUGH TUESDAY...PRIMARILY DURING THE AFTERNOON AND EVENING
HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS ACROSS NORTH GEORGIA SHOULD BE
PREPARED FOR ACTIVATION AFTER 3 PM EDT...AND ACROSS CENTRAL GEORGIA
AFTER 7 PM EDT TODAY. SPOTTERS CAN ALSO SUBMIT REPORTS OF SEVERE
WEATHER ONLINE AT WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 15, 9:30 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT WED JUN 15 2011

GAZ020-021-032>034-044-045-160215-
930 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN BARTOW...CHEROKEE...COBB...DEKALB...GWINNETT AND FULTON COUNTIES
UNTIL 1015 PM EDT...

AT 928 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANDY PLAINS TO JIM R MILLER PARK...MOVING
SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS BARTOW...CHEROKEE...COBB...DEKALB...GWINNETT AND FULTON
COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MOUNTAIN PARK...DUE WEST...KENNESAW STATE
UNIVERSITY...LOST MOUNTAIN PARK...SWEAT MOUNTAIN...KENNESAW...
ACWORTH...WOODSTOCK...LEBANON...HOLLY SPRINGS...KELLOGG CREEK...
HOBGOOD PARK...LITTLE RIVER LANDING...BRIDGEMILL AND GEORGE
WASHINGTON CARVER STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3408 8485 3422 8450 3388 8405 3367 8444
      3397 8475 3408 8474
TIME...MOT...LOC 0130Z 313DEG 26KT 3399 8450 3390 8462
Special weather statement, Jun 15, 9:31 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT WED JUN 15 2011

GAZ002-011-012-019-160215-
931 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WALKER...CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 1015 PM
EDT...

AT 928 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTER POST...MOVING EAST AT 45 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WALKER...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH
1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TRION...CENTER POST...SUTTLES MILL...SUBLIGNA...EVERETT SPRINGS...
LAKE MARVIN...SUGAR VALLEY...PLAINVILLE...RESACA...OOSTANAULA...
CALHOUN AND AUDUBON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3471 8545 3463 8505 3462 8505 3462 8502
      3457 8481 3440 8487 3440 8495 3439 8497
      3440 8498 3439 8498 3453 8551
TIME...MOT...LOC 0132Z 286DEG 41KT 3459 8536
Local storm report, Jun 15, 9:32 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             KENNESAW                34.02N 84.62W
06/15/2011  E1.00 INCH       COBB               GA   PUBLIC

&&

DDARBE
Special weather statement, Jun 15, 9:36 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT WED JUN 15 2011

GAZ035>038-047>050-160200-
936 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WALTON...OGLETHORPE...OCONEE...NEWTON...MORGAN...BARROW...CLARKE
AND GREENE COUNTIES UNTIL 1000 PM EDT...

AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUSSELL TO LOGANVILLE...MOVING SOUTHEAST AT
55 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WALTON...OGLETHORPE...OCONEE...NEWTON...MORGAN...
BARROW...CLARKE AND GREENE COUNTIES THROUGH 1000 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WINDSOR...LOGANVILLE...
BOLD SPRINGS...FORT YARGO STATE PARK...WINDER...RUSSELL...
BETHLEHEM...GUM CREEK...YOUTH...NICHOLASVILLE...BETWEEN...BOGART...
WALNUT GROVE...GRATIS AND CAMPTON. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3345 8345 3343 8353 3368 8392 3374 8391
      3379 8398 3393 8380 3396 8382 3406 8370
      3405 8369 3404 8358 3397 8354 3400 8350
      3400 8346 3375 8306
TIME...MOT...LOC 0136Z 306DEG 47KT 3399 8362 3377 8389
Local storm report, Jun 15, 9:38 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             CEDARTOWN               34.01N 85.25W
06/15/2011  E1.00 INCH       POLK               GA   911 CALL CENTER

&&

DDARBE
Local storm report, Jun 15, 10:09 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             4 NNW WALNUT GROVE      33.79N 83.87W
06/15/2011  E1.00 INCH       WALTON             GA   COCORAHS

&&

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:01 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe44 min
Jun 15, 8:06 PM EDTSpecial Weather StatementFFCDawson, Fannin, Lumpkin24 min
Jun 15, 8:14 PM EDTSpecial Weather StatementFFCMorgan31 min
Jun 15, 8:25 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
Jun 15, 8:32 PM EDTSpecial Weather StatementFFCBartow13 min
Jun 15, 8:36 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 15, 8:37 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Walton53 min
Jun 15, 8:40 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding35 min
Jun 15, 8:46 PM EDTSevere Thunderstorm WarningFFCBartow29 min
Jun 15, 8:54 PM EDTSpecial Weather StatementFFCForsyth51 min
Jun 15, 9:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Jun 15, 9:15 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk17 min
Jun 15, 9:19 PM EDTSpecial Weather StatementFFCBartow26 min
Jun 15, 9:30 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Jun 15, 9:31 PM EDTSpecial Weather StatementFFCGordon44 min
Jun 15, 9:36 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Oconee, Walton24 min
Jun 15, 10:03 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens42 min
Jun 15, 10:07 PM EDTSevere Thunderstorm WarningFFCJasper, Newton53 min
Jun 15, 10:17 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Monroe, Pike and 1 more28 min
Jun 15, 10:24 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 15, 10:31 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Paulding, Polk44 min
Jun 15, 10:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen57 min
Jun 15, 10:37 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield38 min
Jun 15, 10:42 PM EDTSevere Thunderstorm WarningFFCLaurens33 min
Jun 15, 10:43 PM EDTSevere Thunderstorm WarningFFCPaulding31 min
Jun 15, 10:47 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler43 min
Jun 15, 10:57 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 15, 11:01 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett2 hr
Jun 15, 11:04 PM EDTSevere Thunderstorm WarningFFCCrawford, Dooly, Harris, Peach, Talbot, Taylor26 min
Jun 15, 11:19 PM EDTSpecial Weather StatementFFCCobb, Fulton, Haralson, Paulding41 min
Jun 15, 11:25 PM EDTSpecial Weather StatementFFCChattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more50 min
Jun 15, 11:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski47 min
Jun 15, 11:35 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Wheeler40 min
Jun 15, 11:40 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding22 min
Jun 15, 11:46 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen44 min
Jun 15, 11:49 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski15 min
Jun 15, 11:52 PM EDTSevere Thunderstorm WarningFFCMacon, Schley38 min
Jun 15, 11:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster20 min
Jun 16, 12:05 AM EDTSpecial Weather StatementFFCCarroll25 min
Jun 16, 12:11 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler50 min
Jun 16, 12:21 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee39 min
Jun 16, 12:35 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee22 min
Jun 16, 12:50 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding, Talbot40 min
Jun 16, 1:05 AM EDTSpecial Weather StatementFFCMarion, Schley, Stewart40 min
Jun 16, 1:23 AM EDTSpecial Weather StatementFFCBibb, Crawford37 min
Jun 16, 9:12 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
Jun 16, 9:45 AM EDTSpecial Weather StatementFFCTalbot45 min
Jun 16, 9:59 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot46 min
Jun 16, 10:44 AM EDTSpecial Weather StatementFFCTalbot46 min
Jun 16, 1:17 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee43 min
Jun 16, 2:04 PM EDTSpecial Weather StatementFFCMacon, Marion41 min
Jun 16, 2:15 PM EDTSpecial Weather StatementFFCWebster45 min
Jun 16, 2:40 PM EDTSpecial Weather StatementFFCMacon, Schley, Sumter50 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter42 min
Jun 16, 5:27 PM EDTSevere Thunderstorm WarningFFCTelfair18 min
Jun 16, 5:32 PM EDTSevere Thunderstorm WarningFFCTelfair, Wilcox43 min
Jun 16, 5:54 PM EDTSevere Thunderstorm WarningFFCWilcox51 min
Jun 16, 6:27 PM EDTSpecial Weather StatementFFCWilcox18 min
Jun 16, 6:48 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 16, 6:55 PM EDTSpecial Weather StatementFFCTelfair35 min
Jun 16, 6:59 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair46 min
Jun 16, 7:12 PM EDTSpecial Weather StatementFFCMontgomery48 min
Jun 16, 7:49 PM EDTSpecial Weather StatementFFCDodge26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.